# SDR SWAA053327

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 62,502 hours, 54,098 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546525
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 380, ABOVE STR 15L.  REPAIRED SHEAR TIE PER SRM.
